Upfronts 2015: CBS Announces Fall Schedule; ‘Supergirl’ Gets Monday Slot, ‘CSI: Cyber’ Moves To Sundays & More

Category : News, Upfronts, US News
Tags :
Upfronts Graphic 2015

CBS has unveiled their 2015-2016 schedule and they are making some big changes on key nights. The most glaring changes is the loss of the Monday night comedy block after the NFL games finish, with buzzy DC comics series Supergirl then anchoring Monday nights, while CSI: Cyber is also on the move from its current slot to Sundays at 10pm.

At the beginning of the season, the first hour of the network’s Thursday night comedy block will once again be pitching their tent on Monday nights until CBS finishes with Thursday night football. The Big Bang Theory will air at 8pm, with new comedy Life In Pieces following at 8:30pm, before moving to Thursday nights (in the same time-periods) in November. Otherwise Monday nights look the same, with Scorpion at 9pm and NCIS: Los Angeles at 10pm.

NCIS and NCIS: New Orleans are staying put on Tuesday nights, while Person Of Interest – which has only received an order for 13 episodes – is being benched until mid-season. New drama Limitless – which will feature Bradley Cooper in a recurring role – will assume Person Of Interest‘s Tuesday night 10pm time-slot.

Wednesday’s will also look very familiar, with both Survivor and Criminal Minds returning to their slots. The network is replacing the recently cancelled Stalker with new medical drama Code Black, starring Marcia Gay Harden. The main bulk of the Thursday night block, consisting of Mom, Angel From Hell and Elementary, is being held until November.

Blue Bloods and Hawaii Five-0 are also staying put on Friday nights, where they have both been solid performers. Equally, Madam Secretary and The Good Wife are staying put in their 8pm and 9pm Sunday night time-slots, respectively. CSI will air its two-hour finale on Sunday September 27th, before CSI: Cyber assumes the 10pm time-slot.

Criminal Minds: Beyond Borders, Rush Hour, 2 Broke Girls, Mike & Molly, Person of Interest and Matthew Perry starrer The Odd Couple are being benched until midseason.



(N=New, NTP=New Time Period, RTP= Regular Time Period) All Times ET/PT



8:00-8:30 PM              THE BIG BANG THEORY

8:30-9:00 PM              LIFE IN PIECES (N)

8:00-9:00 PM              SUPERGIRL (N) (Starting in November)

9:00-10:00 PM            SCORPION

10:00-11:00 PM          NCIS: LOS ANGELES


8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: NEW ORLEANS

10:00-11:00 PM          LIMITLESS (N)


8:00-9:00 PM              SURVIVOR

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CODE BLACK (N)


8:00-11:00 PM    NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 17)

8:00-8:30 PM              THE BIG BANG THEORY (RTP) (Starting in November)

8:30-9:00 PM              LIFE IN PIECES (NTP) (Starting in November)

9:00-9:30 PM              MOM (Starting in November)

9:30-10:00 PM            ANGEL FROM HELL (N) (Starting in November)

10:00-11:00 PM          ELEMENTARY (Starting in November)


8:00-9:00 PM              THE AMAZING RACE

9:00-10:00 PM            HAWAII FIVE-0

10:00-11:00 PM          BLUE BLOODS


8:00-9:00 PM              CRIMETIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS


7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              MADAM SECRETARY

9:00-10:00 PM            THE GOOD WIFE

10:00-11:00 PM          CSI: CYBER (NTP)